# SDR 96ZZZX6173

- Difficulty date: November 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N555LB
- Make and model: Lear 24
- Aircraft serial: 177
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Tailpipe
- Condition: Cracked
- Location: Lt Eng
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT FIRE LIGHT ILLUMINATED AT ALTITUDE.  REPLACED CRACKED TAIL PIPE WITH SERVICEABLE UNIT.
